# SDR SWIA2020021848730

- Difficulty date: December 30, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Bent
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. BAGGAGE BAY DOOR LOWER SEAL RETAINER IS BENT AND CHAFED ON FWD. AND AFT CORNERS.        (C-CHECK)   RO:2/14/2020REMOVED AMD REPLACED SEAL RETAINER P/N LE670-39644-1 REF CRJ700 SRM.
